# SDR USAA2011041891507

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 34,069 hours, 13,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3200
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,069 hours, 13,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 69 - BOS-LAS - EMERGENCY EGRESS SYSTEM - L2 DOOR ASSIST BOTTLE PRESSURE IS LOW.  SERVICED BOTTLE TO CORRECT PRESSURE.
